MathSciNet Relay Station
MathSciNet bibliographic data
MR2530155 (2011d:82059) 82C10
Rodnianski, Igor; Schlein, Benjamin Quantum fluctuations and rate of convergence towards mean field dynamics. Comm. Math. Phys. 291 (2009), no. 1, 31–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement